MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Rotatable Snare; Snare, Flexible

BOSTON SCIENTIFIC CORPORATION Rotatable Snare; Snare, Flexible
Model Number M00561831
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of cautery pin detachment of device or device component.
 
Event or Problem Description
It was reported to boston scientific corporation that a rotatable snare was intended to be used in the stomach during an endoscopic mucosal resection procedure performed on (b)(6) 2026.Prior to the procedure, upon unpacking, the handle was observed to be damaged due to the cautery pin being detached.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of cautery pin detachment of device or device component.Correction: block h2 if remedial act init, type device evaluation: the device was returned in its unopen pouch.During visual inspection it was found that the cautery pin was detached.The manufacturing batch record review confirmed that the device met all material, assembly, and performance specifications.Based on the available information, the reported event of cautery pin detachment of a device component was confirmed.Boston scientific assigned the investigation conclusion code manufacturing deficiency as the root cause was traced to variability in completing the required handling and assembly steps during the manufacturing process at the supplier.As a result, reinforcement of existing manufacturing procedures has since been performed by the supplier to prevent potential reoccurrence.

Brand Name
Rotatable Snare
Common Device Name
Snare, Flexible
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25549123
Report Number3005099803-2026-02524
Device Sequence Number18831966
Product Code FDI
UDI-Device Identifier08714729283997
UDI-Public(01)08714729283997(17)280624(10)36840417
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160637
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561831
Device Catalogue NumberM00561831
Device Lot Number0036840417
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/16/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Supplement Date Received by Manufacturer07/22/2026
Initial Report FDA Received Date06/18/2026
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown